Soit
A differential 1-form on a
Keywords: contact structure, singularity, pfaffian equation, equivalence, local invariants, reduction theorems, homotopy method
Mot clés : structure de contact, singularité, équation de Pfaff, équivalence, invariants locaux, théorèmes de réduction, méthode homotopique
@article{AIF_2001__51_1_237_0, author = {Jakubczyk, Bronislaw and Zhitomirskii, Michail}, title = {Local reduction theorems and invariants for singular contact structures}, journal = {Annales de l'Institut Fourier}, pages = {237--295}, publisher = {Association des Annales de l{\textquoteright}institut Fourier}, volume = {51}, number = {1}, year = {2001}, doi = {10.5802/aif.1823}, mrnumber = {1821076}, zbl = {1047.53051}, language = {en}, url = {https://www.numdam.org/articles/10.5802/aif.1823/} }
TY - JOUR AU - Jakubczyk, Bronislaw AU - Zhitomirskii, Michail TI - Local reduction theorems and invariants for singular contact structures JO - Annales de l'Institut Fourier PY - 2001 SP - 237 EP - 295 VL - 51 IS - 1 PB - Association des Annales de l’institut Fourier UR - https://www.numdam.org/articles/10.5802/aif.1823/ DO - 10.5802/aif.1823 LA - en ID - AIF_2001__51_1_237_0 ER -
%0 Journal Article %A Jakubczyk, Bronislaw %A Zhitomirskii, Michail %T Local reduction theorems and invariants for singular contact structures %J Annales de l'Institut Fourier %D 2001 %P 237-295 %V 51 %N 1 %I Association des Annales de l’institut Fourier %U https://www.numdam.org/articles/10.5802/aif.1823/ %R 10.5802/aif.1823 %G en %F AIF_2001__51_1_237_0
Jakubczyk, Bronislaw; Zhitomirskii, Michail. Local reduction theorems and invariants for singular contact structures. Annales de l'Institut Fourier, Tome 51 (2001) no. 1, pp. 237-295. doi : 10.5802/aif.1823. https://www.numdam.org/articles/10.5802/aif.1823/
[A] Methods of Control Theory in Nonholonomic Geometry, Proc. Int. Congress of Math. Zurich 1994, Volume Vol. 2 (1995), pp. 1473-1483 | Zbl
[AG] Symplectic geometry, Encyclopaedia of Mathematical Sciences, Vol. 4, Springer, Berlin, 1990 | MR | Zbl
[AI] Ordinary differential equations, Encyclopaedia of Mathematical Sciences, Vol. 1, Springer, Berlin, 1988 | MR | Zbl
[BC3G] Exterior Differential Systems, Mathematical Sciences Research Institute Publications, Vol. 18, Springer-Verlag, 1991 | MR | Zbl
[BH] Rigidity of integral curves of rank 2 distributions, Inventiones Math., Volume 114 (1993), pp. 435-461 | DOI | MR | Zbl
[BJ] Commutative Rings; Dimension, Multiplicity and Homological Methods, Polish Scientific Publishers, Warsaw, 1989 | MR | Zbl
[Bo] Moduli of
[E] Commutative Algebra, Springer-Verlag, 1994 | MR | Zbl
[JP] Singularities of k-tuples of vector fields, Dissertationes Mathematicae, Warsaw, Volume 213 (1984), pp. 1-64 | MR | Zbl
[JZh1] Singularities and normal forms of generic 2-distributions on 3-manifolds, Studia Math., Volume 113 (1995), pp. 223-248 | MR | Zbl
[JZh2] Odd-dimensional Pfaffian equations; reduction to the hypersurface of singular points, Comptes Rendus Acad. Sci. Paris, Série I, Volume t. 325 (1997), pp. 423-428 | MR | Zbl
[Lo] Introduction to Complex Analytic Geometry, Birkhäuser, Basel, 1991 | Zbl
[LS] Shortest paths for sub-Riemannian metrics on rank 2 distributions, Mem. Amer. Math. Soc., Volume 118 (1995) no. 564 | Zbl
[Ma1] Sur les singularites des formes differentielles, Ann. Inst. Fourier, Volume 20 (1970) no. 1, pp. 95-178 | DOI | Numdam | MR | Zbl
[Ma2] A letter to M. Zhitomirskii (1989)
[Mlg] Ideals of differentiable functions, Oxford University Press, 1966 | MR | Zbl
[Mon] A Survey on Singular Curves in Sub-Riemannian Geometry, J. Dynamical and Control Systems, Volume 1 (1995) no. 1, pp. 49-90 | DOI | MR | Zbl
[Mou] Sur l'existence d'intégrales premières pour un germe de forme de Pfaff, Ann. Inst. Fourier, Volume 26 (1976) no. 2, pp. 171-220 | DOI | Numdam | MR | Zbl
[MR] Classification analytique des équations différentielles non linéaires résonnantes du premier ordre, Ann. Sci. Ecole Norm. Sup., Volume 16 (1983), pp. 571-621 | Numdam | MR | Zbl
[MZh] Modules of vector fields, differential forms and degenerations of differential systems, Israel J. of Mathematics, Volume 95 (1996), pp. 411-428 | DOI | MR | Zbl
[P] Singularités d'ordre supérieur de 1-formes, 2-formes et équations de Pfaff, Publications Mathématiques IHES, Bures-sur-Yvette (1985) no. 61, pp. 129-169 | Numdam | MR | Zbl
[Ro] Modèles locaux de champs et de formes, Astérisque, Volume 30 (1975), pp. 1-181 | Numdam | MR | Zbl
[Ru] The Basic Theory of Power Series, Advanced Lectures in Mathematics, Vieveg, Wiesbaden, 1993 | MR
[T] Idéaux des fonctions différentiables, Ergebnisse der Mathematik und ihrer Grenzgebiete, 71, Springer, 1972 | MR | Zbl
[VKL] Introduction to Geometry of Nonlinear Differential Equations (in Russian), Nauka, Moscow, 1986 | MR | Zbl
[Zh1] Typical singularities of differential 1-forms and Pfaffian equations, Translations of Math. Monographs, Vol. 113, AMS, Providence, 1992 | MR | Zbl
[Zh2] Singularities and normal forms of odd-dimensional Pfaff equations, Functional Anal. Applic., Volume 23 (1989), pp. 59-61 | DOI | MR | Zbl
Cité par Sources :